# SDR SWIA202053106

- Difficulty date: October 1, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N197SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000709
- Aircraft time: 7,306 hours, 4,278 cycles
- System (JASC): 5240 · Service Doors
- Part: Tube
- Condition: Corroded
- Location: Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR ARM HANDLE TUBE IS CORRODED.  C-CHECK RO 10/7/2020.   REMOVED AND REPLACED SERVICE DOOR ARM HANDLE TUBE ON RACK, REF AMM.
